# SDR YYFA20130812001

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,421 hours, 34,887 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PA VERY LOW CAN NOT BE HEARD AND STATIC SOUNDS.
